Details

Title

On one algorithm for reconstruction of an disturbance in a linear system of ordinary differential equations

Journal title

Archives of Control Sciences

Yearbook

2020

Volume

vol. 30

Issue

No 4

Authors

Keywords

dynamical reconstruction ; guaranteed control ; stable algorithm

Divisions of PAS

Nauki Techniczne

Coverage

757–773

Publisher

Committee of Automatic Control and Robotics PAS

Date

2020.12.28

Type

Article

Identifier

DOI: 10.24425/acs.2020.135851

Source

Archives of Control Sciences; 2020; vol. 30; No 4; 757–773

Open Access Policy

Archives of Control Sciences is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0 https://creativecommons.org/licenses/by-nc-nd/4.0/.
×